23 Jan 2012
without a doubt. I wouldn't make a habit of it, but I take anything and everything I can get my hands on when I have a migraine. Too many NSAIDS can make you have bleeding stomach ulcers and I have a friend that ended up in the hospital because of it, but he was taking quite a bit of ibuprofen every day. If you overlap them occasionally, I don't think you would have any problems.
24 Jan 2012
That's a great name!! I agree with my other 2 friends that posted above. The only thing I might add is give yourself time enough for several hours of sleep after taking it. I take MidNite which is Melatonin. You can take that at any time of the night and not have to worry about it causing drowsiness if you take it too late. The one I take is chewable and works very fast. Just a suggestion. Take care and best wishes.
Your friend -Terri-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a severe migraine that isn't responding to any of my medications (torodol, relpax, norflex, over the counter sinus medication, advil, ...
3 answers • 7 Aug 2011
... Is the baby okay ?
1 answer • 12 Jan 2012
1 answer • 17 Mar 2013
She is prescribed them for depression, and I mistook one for an Excedrin. She keeps several different meds in a small Excedrin bottle and it looked ...
3 answers • 12 Sep 2013